# SDR DALA2022061404153

- Difficulty date: June 14, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 FABRICATE FLOOR BEAM -Y254 LOC. FR12 TO FR24 AT FWD PASSENGER CABIN DUE TO CORROSION. CORRECTIVE ACTION: MACHINED FLOOR BEAM PER A320 SRM 53-11-14. (2276897)
